# SDR CA190626003

- Difficulty date: June 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,999 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1599931001
- Condition: Failed
- Location: Te Flaps
- Part time: 9,240 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP POWER LIGHT AFTER TAKE OFF WITH FLAPS STUCK AT APPROXIMATELY 4 DEGREES. FLIGHT CONTINUED TO DESTINATION AIRPORT AND FLAP CONTROL UNIT REPLACED IAW AMM 27-51-01-000-801 AND 27-51-01-400-801. FUNCTIONAL TEST OF FLAP CONTROL SYSTEM CARRIED OUT SERVICEABLE IAW AMM 27-51-00-720-801. (TC# 20190626003)
